MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ2 L; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ2 L; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-40-200
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Loss of Range of Motion (2032); Joint Laxity (4526); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Study: dots.Clinical adverse event received for left knee patellar grinding, clunk : patella clunk syndrome.Event is serious and is considered moderate.There is a remote possibility that the event is related to device and is possibly related to procedure.Date of implantation: (b)(6) 2020.Date of revision #1: (b)(6) 2021.Date of event (onset): (b)(6) 2021.(left knee).Treatment: none.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information indicated the patient underwent a closed reduction/manipulation to address indicated issues as well as synovectomy, and hypertrophic scar removal on (b)(6) 2021.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Medical records received and were reviewed: clinic notes (b)(6)2021 and (b)(6)/2021 indicate the patient is currently experiencing pain, grinding in the knee, feeling of catching, popping, a clunk.She has decreased range of motion and feelings of instability.Surgeon states he can hear an ¿audible pop¿ when the patient rises from sitting to standing.With flexion and extension, she has audible and palpable crepitus.Treatment options were discussed but there is no evidence of a decided upon treatment.No invasive intervention or revision at this time.Oral pain medicine suggested for pain control.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5 and d10 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h6 (clinical and impact codes) h6 health effect - clinical code: appropriate term / code not available (e2402) used to capture the joint crepitation (musculoskeletal system (e16).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA PS CEM FEM SZ2 L
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11657156
Report Number1818910-2021-07818
Device Sequence Number3474266
Product Code JWH
UDI-Device Identifier10603295075028
UDI-Public10603295075028
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1960-40-200
Device Catalogue Number196040200
Device Lot Number3521495
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer04/06/2021
04/06/2021
05/20/2021
06/09/2021
06/29/2021
Initial Report FDA Received Date04/13/2021
Supplement Report FDA Received Date04/26/2021
04/30/2021
05/24/2021
06/27/2021
06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2 20G; DEPUY/CMW 2G; MBT CEM KEEL TIB TRAY SZ2.5; PFC SIGMA OVAL/DOME PATELLA 3PEG 35MM; SIG RP AOX STB INS SZ2 22.5
Patient Age66 YR
Patient Weight77